# SDR SWIA200820679

- Difficulty date: November 4, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 13,577 hours, 11,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM CRACKED ON LOWER SIDE OUTBOARD OF LBL 9 (C-CHECK).  REPAIRED PER REO.
